Volume 1, Issue 1
An Algorithm for Reducing the Matrix Norm

Wen-Da Wu

DOI:

J. Comp. Math., 1 (1983), pp. 20-33

Published online: 1983-01

Preview Full PDF 333 1171
Export citation
  • Abstract

Based on the singular decomposition of 2X2 matrix an algorithm for reducing the matrix norm is presented. Under the optimal choice of the parameters the matrix B after transformation may be considered as "Locally normal", that is ,the four corresponding elements of $BB^T0B^TB$ are zero.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-20, author = {Wen-Da Wu}, title = {An Algorithm for Reducing the Matrix Norm}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {1}, pages = {20--33}, abstract = { Based on the singular decomposition of 2X2 matrix an algorithm for reducing the matrix norm is presented. Under the optimal choice of the parameters the matrix B after transformation may be considered as "Locally normal", that is ,the four corresponding elements of $BB^T0B^TB$ are zero. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9678.html} }
TY - JOUR T1 - An Algorithm for Reducing the Matrix Norm AU - Wen-Da Wu JO - Journal of Computational Mathematics VL - 1 SP - 20 EP - 33 PY - 1983 DA - 1983/01 SN - 1 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9678.html KW - AB - Based on the singular decomposition of 2X2 matrix an algorithm for reducing the matrix norm is presented. Under the optimal choice of the parameters the matrix B after transformation may be considered as "Locally normal", that is ,the four corresponding elements of $BB^T0B^TB$ are zero.
Wen-Da Wu. (1970). An Algorithm for Reducing the Matrix Norm. Journal of Computational Mathematics. 1 (1). 20-33. doi:
Copy to clipboard
The citation has been copied to your clipboard